# SDR FDEA201108263511

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E LOWER SURFACE AT REFUELING ACCESS DOOR INBD SIDE AREA FOUND WITH 1.2" CRACKED.  CRACK TRIMMED OUT IAW SRM 57-40-02, REV 47, FIG 201, REPAIR 7.  REPAIR FILLER AND DOUBLER FABRICATED AND INSTALLED IAW SRM 57-40-02, REV 47, FIG 201, REPAIR 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
